asmadasrabbits (asmadasrabbits) wrote in vaginapagina,
asmadasrabbits
asmadasrabbits
vaginapagina

Extreme anxiety/mood swings after only 2 days on birth control, should I quit now?

Hi, this is my first post to this community... or any community ever haha.

Basically, two days ago I started taking Loestrin 24 fe and for the past two days, I've been feeling crazy.  The first day, I ended up crying so hard over something small that I ended up hyperventilating for the first time in my entire life.  Today, I felt like crying over, well, pretty much everything.  It's really driving me crazy.  Last night and tonight, I feel so... strange.  I feel so nervous, I just can't sleep and I have such a strange, anxious feeling in the pit of my stomach with no real cause at all.  I don't feel like myself at all.  I don't know how much longer I can handle this, it's really stressing me out and driving me insane.  I'm already feeling stressed out in my relationship with my boyfriend and this is really exacerbating it.  And it's only been two days!  I'm worried that it'll take awhile for me to adjust, or that it may never happen at all.  

Should I keep taking the birth control?  I do regularly have sex with my boyfriend, and it would be nice to have the protection of birth control against pregnancy but if it keeps making me feel this way, I'm afraid I'll end up without a boyfriend to have sex with.
Do you guys think it's even the effect of the birth control at all? Can it have such an effect on me so soon after taking it?  I'm assuming it is the birth control, because I've never freaked out like this before, but I guess I could be wrong.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 11 comments